# SDR P2EA98188

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C1 DOOR BEAM NR 5 CRACKED, DEFECT SIZE=.500 INCH.  REPAIRED C1 DOOR NR 5 BEAM, PER SRM 51-40-3, FIG 1.  (M)
